# SDR SWAA2024091939065

- Difficulty date: September 18, 2024
- Submitted: September 19, 2024
- Operation: Air carrier
- Aircraft: N8813Q
- Make and model: Boeing 737-8
- Aircraft serial: 42646
- Aircraft time: 10,992 hours, 6,064 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT FLASHLIGHT DID NOT TEST.<[01] REPLACED FLASHLIGHT BATTERY REF. AMM 25-64-00.
